# SDR ASOA20121001128

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 29,611 hours, 28,972 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION, CREW REPORTED A STRONG ELECTRIC BURNING ODOR IN CABIN.  FOUND TO BE CEILING LIGHTS 14A-18A.  OPEN
